# SDR AALA20120703002

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM OUTBOARD SLAT RIB ON NUMBER 5 SLAT SHOWS A CRACK INDICATION USING HIGH FREQUENCY EDDY CURRENT.  REPLACED DAMAGED RIB WITH NEW ONE PER ESO 80117.
